| Model Number |
X SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to pace a (b)(6)-year-old female patient, the device was unable to pace.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and investigation; the customer's report was observed during review of the device activity log.However, the customer report was not duplicated with the device after extensive testing.The processor/bridge/pace board was replaced as a precaution.The device was recertified successfully and returned to the customer.Analysis for reports of this type has not identified an increase in trend.